# SDR QXEA201212171716

- Difficulty date: December 17, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,295 hours, 28,421 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 0304
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 5,280 hours, 4,988 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 8000',  CABIN FAULT LIGHT ILLUMINATED ON CABIN ALTITUDE PANEL. PRESSURIZATION IS CONTROLLABLE IN MANUAL. RETURNED TO FIELD, LANDING UNEVENTFUL.  FOUND AFT OUTFLOW VALVE FAILED STATUS MESSAGE IN CDS. R & R AFT OUTFLOW VALVE IAW AMM TASKS 21-31-16-000-801 AND 21-31-16-400-801.  CLEARED CDS FAULT AND C/W FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW TASK 21-31-00-720-801. FUNCTIONAL TESTED GOOD.  NO FURTHER FAULTS IN CDS.  ACFT OK FOR CONTINUED SERVICE.
